# SDR 03FDEA00365

- Difficulty date: April 1, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 44,828 hours, 26,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 680 FLOORBEAM, LBL 5 TO LBL 43, WL 208.    REMOVED CORROSION, BS 680 FLOORBEAM UPPER CHORD AT NUTPLATE LOCATIONS  LBL 5   TO LBL 43. ORIGINAL THICKNESS OF .130 MAX DEPTH OF REMOVAL  LBL 27-29  FOUND TO   BE .032.  OUT OF LIMITS PER B727 SRM 53-10-1.  REMOVED STIFFENER AT LBL 25.  REMOVED   DAMAGED UPPER CHORD FROM LBL 27 TO 29.5.  FABRICATED REPAIR PARTS.  ALODINED,   PRIMED AND INSTALLED PARTS AND FASTENERS WET WITH SEALANT.  REINSTALLED   STIFFENER AT LBL 25.  ALL WORK ACCOMPLISHED IAW B727 SRM 53-10-8  FIG 3 & 51-10-2.
